# SDR AALA20004010

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 1480 HAD CORROSION BLENDED BEYOND SRM LIMITS.  REMOVED CORROSION PER REF /D/.  VERIFY CRACK FREE.  APPLY ALODINE AND TWO COATS PRIMER TO BLENDED AREAS.  FILL BLENDED AREAS WITH BMS5-95.  RETURN TO SERVICE WITH NOTED CONDITION.  (M)
